# SDR UALA2011030301044

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 57,808 hours, 21,292 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU2790CB04
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT OXYGEN MASK MICROPHONE IS INOPERATIVE.  SUPPLEMENTAL DATA UPDATE MECHANIC SWAPPED MASKS, NO HELP.  SUSPECT ELECTRICAL CONNECTION AT BOX.  REPLACED AMU IAW MM.  ACCOMPLISHED OPS CHECK OF CAPT O2 MASK MIC OKAY.
